Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

facelooklikemyass

Veteran Member
  • Total Reviews

    0
  • Content Count

    71
  • Joined

  • Last visited

Community Reputation

0 Neutral

About facelooklikemyass

  • Rank
    Junior Member
  • Birthday 02/28/1981

Profile Information

  • Gender
    Male
  • Interests
    Month 1 - 60mg<br />Month 2 - 60mg
  1. About to finish my 3rd month and everything has gone great so far until I began to get this weird dryness between my thighs. If you're a guy then you know what I am talking about. You know how when the weather gets hot and you begin to sweat and you feel both of your nut sack is clinging to your thighs!?!? Yeah, thats what I got and I thought noting of it until it started getting very dry as the day progresses. Just a couple of hours ago after watching the democratic convention I stood up from t
  2. try putting some cortizone 10 on it and see where it goes. I had that before and apply some and it went away.
  3. Very nice man... hope i have the same great success like you.
  4. Take the last 2 pill up the ass, I heard it works.
  5. -When the kids at the daycare ask why you have chicken pox on your face! -When your little 2 years old daughter points at your face and say " Daddy oooowweeeee!?!?!?" -When your mom tells you to put pee on your face. -When you're reading a thread on "CUM making your acne better" -When you try Pro-active for the 5th time knowing that it won't work.
  6. Since you are prescribe 20mg a day I would say just as long as you make sure it's about 24ish hr apart then it should be ok. You have got to remember that you have to perfectly keep the drug constant in your body in order to have a good success. By taking exactly or close to the 24hrs mark would do that. Ask for me, I am prescribe 80mg per day so I like to take my dosage at noon and midnight, 40mg each. Hope that helps.
  7. Hey Foxx, 1st off I just wanted to say, I feel your pain and I know exactly how acne can ruin your life. Especially having it in high school sucks ass!!! Right now I'm 27 and I still can't look people in the eyes when I talk to them. 2nd, I noticed you mention about washing your face 4 times a day and using BP. Are you still on accutane? If so, you should stop the BP immediately and you shouldn't be washing your face no more than 2 times in a day.
  8. I really don't think you will feel or see a big different from the switch. Pretty sure you doc will tell you the same.
  9. Right now I am on my 3rd month of accutane. Last time I spoke my derm I asked her what will happen after my 5 months course is done? She told me that she will put me on Retin-A to help out the scarring and to prevent future breakout. But from what I read on this site is that Retin-A gives you the initial breakout 1st then you start clearing later. So right now I am a little confused, I mean let say that my course with accutane is done and I am clear then why would I want to aggravate it again? P
  10. 120 mg sure is a lot but I feel you. My derm just upped my dosage from 60 to 80 and I have the same feeling like you. By the way how much do you weight anyways if you don't mind me asking. Plus did you get a 2nd breakout during the higher dosage switch? I did, which wasn't bad at all but I did get one.
  11. What I would recommend is not to take a shower that hot, try medium temperature or maybe next to cold and when you cleanse your face in the shower make sure you gently glide your hand across your face. Like "Deadbeat007" stated, when you're on accutane you are more sensitive.
  12. The side of my lips was cracked when I started my course. After I used Aquaphor It never cracked ever again.... knock on wood.
  13. Well good luck on which ever way you decide. Just remember that you are not alone even though sometime it makes you feel that way. I had acne for so long that I thought that I was curse with it. Now I found something that's working and I hope that you can too. Goodluck
  14. Here's what I did. I bought 7 brand new towels and washed it with regular detergent and machine dry without any fabric softener. I would place and replace each towel on the pillow every time I wake up in the morning and throw it in the dirty laundry bin. I repeat the cycle until I reach the 7th towel then I would wash all 7 and do it all over again. Ever since I had tried this, my right side of my face which is the part where I get the breakout and irritation slowly went away. So I am a firm bel
  15. do you have any suggestions to help not be so dry, i've heard it's bad on the lips and eyes (i wear crappy contacts so my eyes are almost always dry)... any facial lotions or lip quenchers or anything? Well through my course so far I had tried so many different product and I came to a few that I have settle with that worked for me. You have to keep in mind that no matter what you use for the lip it will still keep chapping. You basically have to accept that and go with it. Here's what I use
×